# SDR IPXA09M55554

- Difficulty date: March 25, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SURVEY SEQUENCE NR 259-W3-003 LHW NR 3 SLAT INBD EDGE STA XOS 397-406 OUTER SKIN SURFACE.  DOUBLER REPAIR NEEDS VALIDATION.  REPAIR DOUBLER AT AFFECTED AREA REMOVED.  HFEC C/O ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  10X INSP C/O, FOUND SATISFACTORY NEW CLIP ANGLE, REPAIR FILLER (2EA), CUT-OUT FILLER, REPAIR DOUBLER AND TAPER GAP FILLER FABRICATED.  HOLES PICK-UP, REPROTECTION AND PAINTING C/O ON REPAIR PARTS.  REPAIR PARTS INSTALLED AS PER EN1156-09.
